Confused- HELP

Ladies, as per my last post I stopped down regulating on 27th September due to having to cancel cycle. I had my period whilst down regulating as normal and then since stopping I had spotting-only when I wiped and had signs I ovulated as normal the week later. I'm now 8 days late and I've had some weird things happening- Clear CM which I've only ever had when ovulating or when I was pregnant, random nose bleed on Friday night- last time that happened I was pregnant and also weirdly sensitive erect nipples (TMI) for last few days. Not a sign of period coming. I took a cheap pregnancy (Negative) test and realistically I know I can't possibly be pregnant due to my husband having had failed vasectomy reversal. After two miscarriages my body went back to normal. Surely this can't still be the aftermath of the buserline?

1 Reply

oldestnewest
  • Hi MrsTM13. Unfortunately, it can take a while for the effects of Buserelin to wear off and you get back to a normal cycle again. Try not to worry as all will sort itself out. All down to hormones being messed about with, they often object! Hope all soon is OK. Diane

You may also like...